# SDR SWIA2024061900517

- Difficulty date: May 17, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1000 S20l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE COMPARTMENT AT FS1000.00 STGR 20L HAS POSSIBLE CORROSION AS MARKED      (C-CHECK RO 6/17/2024)   REPAIRED CORROSION UNDER AFT CARGO AT APPX FS1000 & STG 20L REO 670-53-61-2265 REV -- DATE 2024-05-02.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  CHECKS GOOD. BLEND ONLY NO WEIGHT CHANGE.
